# SDR SIMA20250701002

- Difficulty date: July 1, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N780AH
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 38,198 hours, 28,741 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065188003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 29R HAS CORROSION BETWEEN FR 76-77. (MAJOR REPAIR) (LEVEL 2 CORROSION) RAR STGR 29R BETWEEN FR 76-77 IAW ERJ 170 SRM 51-40-08.
